# SDR FDEA201406021274

- Difficulty date: June 2, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 85,513 hours, 34,458 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REFUELING DOOR OTBD DOOR LAND CRACKED.  PERFORMED HFEC TO VERIFY SUSPECTED CRACK.  FOUND  POSITIVE INDICATION IAW NTM 23-30-00 PART 6.  FABRICATED NEW LOWER SECTION OF INNER RIB PER DRAWING ARB 1187.   INSTALLED REPAIR PARTS IAW EA 8-5710-T0308715 PART 1 AND SRM 53-00-01 FIG 10.
